Bounded height in pencils of finitely generated subgroups

Amoroso, Francesco and Masser, David and Zannier, Umberto. (2017) Bounded height in pencils of finitely generated subgroups. Duke Mathematical Journal, 166 (13). pp. 2599-2642.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/59193/

Downloads: Statistics Overview


We prove height bounds concerning intersections of finitely generated subgroups in a torus with algebraic subvarieties, all varying in a pencil. This vastly extends the previously treated constant case and involves entirely different, and more delicate, techniques.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Zahlentheorie (Masser)
UniBasel Contributors:Masser, David
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Duke University Press
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:24 Jul 2020 13:02
Deposited On:24 Jul 2020 13:02

Repository Staff Only: item control page